Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A note on Michael's problem concerning the Lindelöf property in the Cartesian products


Author: K. Alster
Journal: Trans. Amer. Math. Soc. 278 (1983), 369-375
MSC: Primary 54B10; Secondary 54D20
DOI: https://doi.org/10.1090/S0002-9947-1983-0697081-1
MathSciNet review: 697081
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we present a sketch of a negative solution of the Michael's conjecture which says that if the product $ Y \times X$ is Lindelöf for every hereditarily Lindelöf space $ Y$, then $ Y \times {X^\omega }$ is Lindelöf for every hereditarily Lindelöf space $ Y$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54B10, 54D20

Retrieve articles in all journals with MSC: 54B10, 54D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0697081-1
Article copyright: © Copyright 1983 American Mathematical Society